# SDR SWIA200412810

- Difficulty date: January 25, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 2,101 hours, 1,878 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD FLOOR EMERGENCY LIGHT (ORANGE) INOPERATIVE.  REPAIRED WIRING AS NEEDED.  OPS CHECK GOOD IAW MM 33-51-01.
